# SDR USAA2011101100006

- Difficulty date: October 4, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 37,718 hours, 13,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111460202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 CORROSION ON FLOOR BEAM BETWEEN FR16 TO FR20, Y-254.  REPLACED FLOORBEAM BETWEEN FR16 TO FR20, Y-254 IAW A321SRM 51-42-11 AND AIRBUS DRAWING D53115054.
